Illinois Journal of Mathematics

Derivations of commutative algebras

Howard Osborn

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 1 (1969), 137-144.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053745

Digital Object Identifier
doi:10.1215/ijm/1256053745

Mathematical Reviews number (MathSciNet)
MR0236168

Zentralblatt MATH identifier
0165.35502

Subjects
Primary: 13.60

Citation

Osborn, Howard. Derivations of commutative algebras. Illinois J. Math. 13 (1969), no. 1, 137--144. doi:10.1215/ijm/1256053745. https://projecteuclid.org/euclid.ijm/1256053745


Export citation